# SDR CALA0700385

- Difficulty date: July 30, 2007
- Submitted: July 31, 2007
- Operation: Air carrier
- Aircraft: N63305
- Make and model: Boeing 7373T0
- Aircraft serial: 23356
- Aircraft time: 63,357 hours, 34,281 cycles
- Engine: Ge CFM563B1
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Rail
- Part number: 65C80736156
- Condition: Cracked
- Location: Bs 727e
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN AFT BAGGAGE BIN TIE DOWN RAIL AT STA 727E, S27R. THE TIE DOWN RAIL WAS REMOVED AND A NEW SECTION OF TIE DOWN RAIL WAS INSTALLED IAW SRM 53-00-53, REPAIR 2, PAGE 202.
